# SDR F3LA00096

- Difficulty date: May 6, 2000
- Submitted: June 19, 2000
- Operation: Air carrier
- Aircraft: N270FL
- Make and model: Boeing 737-2L9
- Aircraft serial: 22733
- Aircraft time: 46,141 hours, 30,038 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Part time: 2,260 hours, 1,535 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN - DURING C-7 CHECK, INSPECTION REPORTED CRACK N BACK SIDE OF 178 BULKHEAD ON VERTICAL STIFFENER AT WL 184, LBL 5.7.  MAINTENANCE REPAIRED CRACK PER EA 53-737-072.  (X)
